Set identification in models with multiple equilibria - Sciences Po Access content directly
Journal Articles The Review Of Economic Studies Year : 2011

Set identification in models with multiple equilibria

Abstract

We propose a computationally feasible way of deriving the identified features of models with multiple equilibria in pure or mixed strategies. It is shown that in the case of Shapley regular normal form games, the identified set is characterized by the inclusion of the true data distribution within the core of a Choquet capacity, which is interpreted as the generalized likelihood of the model. In turn, this inclusion is characterized by a finite set of inequalities and efficient and easily implementable combinatorial methods are described to check them. In all normal form games, the identified set is characterized in terms of the value of a submodular or convex optimization program. Efficient algorithms are then given and compared to check inclusion of a parameter in this identified set. The latter are illustrated with family bargaining games and oligopoly entry games.
No file

Dates and versions

hal-03415508 , version 1 (04-11-2021)

Identifiers

Cite

Alfred Galichon, Marc Henry. Set identification in models with multiple equilibria. The Review Of Economic Studies, 2011, 78 (4), pp.1264 - 1298. ⟨hal-03415508⟩

Collections

SCIENCESPO
8 View
0 Download

Share

Gmail Facebook X LinkedIn More